Hankel operators on Bergman spaces and similarity to contractions

Aleman, Alexandru and Constantin, Olivia (2004) Hankel operators on Bergman spaces and similarity to contractions. International Mathematics Research Notices, 2004 (35). pp. 1785-1801. ISSN 1073-7928. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1155/S1073792804140105

Abstract

We consider Foguel-Hankel operators on vector-valued Bergman spaces. Such operators defined on Hardy spaces play a central role in the famous example by Pisier of a polynomially bounded operator which is not similar to a contraction. On Bergman spaces we encounter a completely different behaviour; power boundedness, polynomial boundedness, and similarity to a contraction are all equivalent for this class of operators.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:25
Last Modified: 20 Feb 2013 14:20
Resource URI: http://kar.kent.ac.uk/id/eprint/31564 (The current URI for this page, for reference purposes)
  • Depositors only (login required):